# SDR 2000UALA00030

- Difficulty date: January 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 35,888 hours, 5,713 cycles
- Engine: Pwa PW4060
- Engine time: 28,952 hours, 4,505 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 54T25001
- Condition: Cracked
- Location: Gearbox Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO SCL  SHUT DOWN LEFT HAND ENGINE DUE TO OIL PRESSURE FLUCTUATIONS.  DIVERTED TO GYE.  *S/D*  ANGLE GEARBOX OIL PRESSURE TUBE (LP09) FAILED BEHIND THE FORWARD B-NUT.  REPLACED THE OIL LINE AND SUPPORTIING CLAMPS.  ENGINE WAS REPLACED AFTER FERRY FLIGHT ,TO TEST FOR POTENTIAL HIGH VIBRATION IN THE ANGLE GEARBOX.  PRATT WHITNEY WILL RELEASE SERVICE BULLETIN THIS YEAR TO ADD SUPPORT BRACKETS AND CLAMPS.  TEST CELL RESULTS PENDING.  NO INDICATION OF EXCESSIVE OR UNUSUAL GEARBOX VIBRATION.
